# SDR AALA202101089003

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,735 hours, 7,566 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Out Of Position
- Location: Rt Emer Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CLIMB OUT THE FLIGHT ATTENDANT REPORTED THAT THE RIGHT HAND OVERWING EMERGENCY EXIT DOOR HAD A 1/4 INCH GAP AND THAT LIGHT WAS COMING THROUGH THE GAP.  THE AIRCRAFT WAS PRESSURIZED AND THER WAS NO LOSS OF PRESSURIZATION.  THE CAPTAIN STOPPED THE CLIMBOUT AND THE AIRCRAFT RETURNED TO PHL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  REMOVED EMERGENCY EXIT HATCH, FOUND SEAL FOLDED.  INSPECTED SEAL AND SEAL SEAT, NO DEFECTS NOTED.  RE-INSTALLED HATCH, PER AMM 52-21-11-400-001-A.  PRESSURIZED AIRCRAFT, PER AMM 05-53-00-780-001-A WITH NO LEAKS OR LIGHT FROM SEAL AREA NOTED.
